# SDR DXTA2025070304095

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N959QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0408
- Aircraft time: 637 hours, 420 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Ground Damage
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TOW OF N541QS THE THIRD STATIC WICK FROM THE WINGTIP OF THE LEFT WING MADE CONTACT WITH THE RIGHT LEADING EDGE OF N959QS. WING LEADING EDGE IS GOUGED.  COMPLIED WITH TEMPORARY REPAIR OF RH WING LEADING EDGE IAW RFTS-114342.
